# SDR IPXA2022012478222

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 88,616 hours, 15,976 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: NRC6055508
- Part serial: UP40564
- Condition: Dented
- Location: Lower Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASMALL DENT ON RIGHT WING INBOARD FLAP LOWER SURFACE T/E AREA BETWEEN STA XIFH 124 AND XW 291MAJOR REPAIR COMPLETED PER E.O. MD11-575080336-A SEE NR 676429 FOR DETAIL PERTAINING TO REPAIR  THIS CLEARS D715183
